Sledovat
Anja Janßen
Název
Citace
Citace
Rok
Markov tail chains
A Janssen, J Segers
Journal of Applied Probability 51 (4), 1133-1153, 2014
452014
On a minimum distance procedure for threshold selection in tail analysis
H Drees, A Janßen, SI Resnick, T Wang
SIAM Journal on Mathematics of Data Science 2 (1), 75-102, 2020
332020
Spectral tail processes and max-stable approximations of multivariate regularly varying time series
A Janßen
Stochastic Processes and their Applications 129 (6), 1993-2009, 2019
312019
A stochastic volatility model with flexible extremal dependence structure
A Janssen, H Drees
Bernoulli 22 (3), 1448-1490, 2016
272016
K-means clustering of extremes
A Janßen, P Wan
Electronic Journal of Statistics 14 (1), 1211-1233, 2020
182020
Limit laws for power sums and norms of iid samples
A Janßen
Probability theory and related fields 146 (3), 515-533, 2010
142010
Conditional extreme value models: fallacies and pitfalls
H Drees, A Janßen
Extremes 20 (4), 777-805, 2017
132017
Joint extremal behavior of hidden and observable time series with applications to GARCH processes
A Ehlert, UR Fiebig, A Janßen, M Schlather
Extremes 18 (1), 109-140, 2015
122015
Cluster based inference for extremes of time series
H Drees, A Janßen, S Neblung
Stochastic Processes and their Applications 142, 1-33, 2021
112021
The eigenvalues of the sample covariance matrix of a multivariate heavy-tailed stochastic volatility model
A Janßen, T Mikosch, M Rezapour, X Xie
Bernoulli 24 (2), 1351-1393, 2018
112018
On Some connections between light tails, regular variation and extremes
A Janßen
Göttingen, Georg-August Universität, Diss., 2010, 2010
102010
Joint exceedances of random products
A Janßen, H Drees
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (1 …, 2018
32018
Tail-dependence, exceedance sets, and metric embeddings
A Janßen, S Neblung, S Stoev
Extremes 26 (4), 747-785, 2023
22023
Invariance properties of limiting point processes and applications to clusters of extremes
A Janßen, J Segers
Dependence Modeling 12 (1), 20230109, 2024
2024
Multivariate Regular Variation of Preferential Attachment Models
A Janßen, M Ziegenbalg
arXiv preprint arXiv:2310.02785, 2023
2023
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–15